# SDR AWXA9700644

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CORROSION ON FLOORBEAM STA 987, LBL 16 AND 20, WL 208.  REMOVED CORROSION AT BS 987, LBL 20 1.75 X 1.75 X .015 AND AT BS 987, LBL 16 2.0 X 1.25 X .024 PER SRM 53-10-01, PAGE 4.  UPPER CHORD OF FLOORBEAM REPLACED DUE TO ADDITIONAL DISCREPANCY ON AWM 192, NR 5046638 (P/N BAC1505100880T6511).
